Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

42 Publications


2012 | Journal Article | LibreCat-ID: 45933
Karátson, J., and Balázs Kovács. “Variable Preconditioning in Complex Hilbert Space and Its Application to the Nonlinear Schrödinger Equation.” Computers & Mathematics with Applications 65, no. 3 (2012): 449–59. https://doi.org/10.1016/j.camwa.2012.04.021.
LibreCat | DOI
 

2011 | Journal Article | LibreCat-ID: 45932
Kovács, Balázs. “A Comparison of Some Efficient Numerical Methods for a Nonlinear Elliptic Problem.” Central European Journal of Mathematics 10, no. 1 (2011): 217–30. https://doi.org/10.2478/s11533-011-0071-6.
LibreCat | DOI
 

Filters and Search Terms

(person=100441 OR person=102867 OR person=103797)

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed